MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC. LINESIDER NON-MOD STANDARD TULIP, DUAL LEAD NON-CANNULATED SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC. LINESIDER NON-MOD STANDARD TULIP, DUAL LEAD NON-CANNULATED SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-N6SG6550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda recall number has not yet been assigned.Manufacturer recall designation is 3012797630-02022022-00006-r.
 
Event or Problem Description
On 27jan2022 accelus was informed of a post operative failure on a non-modular standard screw.The original procedure was performed on (b)(6) 2021.During a 6 week follow up visit it was confirmed by x-ray imaging that one of the tulips was dissociated from the screw shank.Accelus was advised that the screw head appears in imaging to have broken at the point where it attaches to the shaft (or tulip was dissociated from the screw) and this may be consistent with a potential weld failure though investigation is still underway.The patient is currently asymptomatic, at this time there are no plans to perform a revision surgery.The surgeon intends to monitor the patient.

Brand Name
LINESIDER NON-MOD STANDARD TULIP, DUAL LEAD NON-CANNULATED SHANK
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC.
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
lauren kamer
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key13559965
Report Number3012797630-2022-00009
Device Sequence Number4313101
Product Code NKB
UDI-Device Identifier00818613022674
UDI-Public(01)00818613022674(10)02210147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-N6SG6550
Device Catalogue NumberLS-N6SG6550
Device Lot Number02210147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
REFER TO H10
Patient Sequence Number1
Patient SexUnknown